# SDR SWAA2020112331688

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA WALK: R2 DOOR ESCAPE SLIDE SKIRT TOUCHING SCUFF PLATE WHEN CLOSING, DEACTIVATED.  REMOVED, REINSTALLED, AND REACTIVATED R-2 DOOR MOUNTED ESCAPE SLIDE.  ADJUSTED SLIDE PACK INSIDE OF SLIDE COMPARTMENT, IAW B737-700 AMM 25-66-00-040-801 AND 25-66-00-440-801 AND SWA MT 8725-61-06 SA.
